# SDR 20000501SH042

- Difficulty date: February 18, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737-300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Hydraulic Shuttle Valve, Pneudraulics
- Component part number: 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A  HAIRLINE CRACK ALONG SEAM OF CASTING.  LEAKAGE IS VISIBLE AT MOUNTING HOLES DURING NORMAL OPERATION.  POSSIBLE CAUSE:  WEAK POINT IN CASTING OF HOUSING.  NOTED TO BE A RECURRING PROBLEM/DEFECT IN THE CASTING SEAM OF THESE HOUSINGS.  SUBMITTER SUGGESTED ADDING REQUIREMENT FOR NDI OF THE HOUSING IN THE OHM. (X)
